How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 9126
Experience:  17 yrs experience in treating OPD & Emergency patients.
Type Your Medical Question Here...
Dr. P. Jyoti is online now
A new question is answered every 9 seconds

I have these itchy bumps on my upper inner thigh, what can

Resolved Question:

I have these itchy bumps on my upper inner thigh, what can I do to clear them up? I have used neosporin, which made them smooth to the touch, but they contiune to itch, when I use the gold bond extra strenght power, they feel better, but rough to touch?
Submitted: 7 years ago.
Category: Medical
Expert:  Dr. P. Jyoti replied 7 years ago.
This is likely to be due to an allergic reaction.

You should check out whether you have started any new medications. It could be also due to some new foods that you both took, specially foods like nuts, some new types of meat, fish, etc. You could be having a food allergy. You should also watch out for any new soaps or detergents. Link1. Link2

It could also be an allergic reaction to bed bugs. Link.

If you find anything which could have caused the allergy, you should try to avoid it. However, quite as often, no definite cause of such allergic reactions can be found, you should not worry if this is so.

Meanwhile you can take Cap. Benadryl (OTC) 1 cap. daily, this will help to cure the rash. You can also apply 1% Hydrocortisone cream (available OTC) on the rash. You can expect the rash to go down in two three days.

However, if it persists beyond three days or new rashes appear, then you need to approach your doctor for this. If it persists, conditions like scabies , Pityriasis rosea, Eczema and other dermatological conditions need to be ruled out.

I hope my answer has helped you. Please click on the green 'accept' button below for accepting this answer. Feedback/Bonus will be appreciated.

Dr. P. Jyoti and other Medical Specialists are ready to help you

Related Medical Questions